I know...my husband shot me the look of death when I mentioned one night that I missed that god-awful drug.
I have body aches again. OUCH!!! Also, now that the swelling is gone in my face I have the most ridiculous crows feet! I was actually just telling Jeffrey last night that prednisone is another form of botox b/c as your face swells it tightens the lines! I aged a lot while on that drug, so now that my face is back to semi normal (still pudgy from gained weight), I have MANY more creases and laugh lines that pre-prednisone!
But I agree...never would I trade my life now for a life with UC and the steroids again just to be free of the body aches. I'll suffer with stiffness before EVER taking those little white pills again! I've also said that if I have poison ivy or something that my doctor feels prednisone would help...my response would be that I'll take the rash over the roids, thank you very much.